# SDR WWMA9600047

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 969
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 1658D000
- Condition: Defective
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LEFT BLEED WAS PRODUCING A STRONG BURNING HOT OIL SMELL.  MAINTENANCE DEFERRED THE LEFT BLEED IAW THE MEL.  UPON INVESTIGATION IN SBP ON 5-30-96, THE LEFT COOLING TURBINE AND WATER SOCK WERE REPLACED.  GROUND RAN AIRCRAFT AND NO SMELLS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
